# SDR USAA001152

- Difficulty date: August 4, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INNER DOOR SKIN CORRODED 1 INCH BY 4 INCH AREA, FS 847 STRINGER 25R.  CORROSION LEVEL 1.  REMOVED AND REPLACED PER SRM 53-00-07 AND SRM 51-40-02.  (M)
